Alert archive / Colorado / Frost Advisories in 2015
Frost Advisory 1, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at May 10, 2015, 1:44 PM MDT for El Paso County, Colorado. It took effect at May 10, 2015, 8:00 PM MDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 1:44 PM MDT (19:44 UTC)
- In effect from
- May 10, 2015, 8:00 PM MDT
- Expired
- May 11, 2015, 9:00 AM MDT
- In force
- 13 hr
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152 WWUS75 KPUB 101944 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 144 PM MDT SUN MAY 10 2015 ...FROST EXPECTED ACROSS EL PASO COUNTY TONIGHT... .AN UNSEASONABLY COLD AIRMASS IS GOING TO REMAIN ACROSS EL PASO COUNTY TONIGHT...LEFT BEHIND BY THE WINTER STORM THAT MOVED OVER THE REGION. TEMPERATURES ACROSS EL PASO COUNTY ARE EXPECTED TO DROP JUST BELOW THE FREEZING MARK. TENDER VEGETATION IS GOING TO BE SUSCEPTIBLE TO DAMAGE THIS EVENING. COZ084-085-110345- /O.NEW.KPUB.FR.Y.0001.150511T0200Z-150511T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 144 PM MDT SUN MAY 10 2015 ...FROST ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MDT MONDAY. * LOCATION...EL PASO COUNTY * TEMPERATURE...OVERNIGHT MINIMUMS WILL BE IN THE MID 20S TO NEAR 30 DEGREES ACROSS EL PASO COUNTY. * IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER SYSTEMS SHOULD ALSO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
166 WWUS75 KPUB 102107 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 307 PM MDT SUN MAY 10 2015 ...FROST EXPECTED ACROSS EL PASO COUNTY TONIGHT... .AN UNSEASONABLY COLD AIRMASS IS GOING TO REMAIN ACROSS EL PASO COUNTY TONIGHT...LEFT BEHIND BY THE WINTER STORM THAT MOVED OVER THE REGION. TEMPERATURES ACROSS EL PASO COUNTY ARE EXPECTED TO DROP JUST BELOW THE FREEZING MARK. TENDER VEGETATION IS GOING TO BE SUSCEPTIBLE TO DAMAGE THIS EVENING. COZ084-085-110600- /O.CON.KPUB.FR.Y.0001.150511T0200Z-150511T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 307 PM MDT SUN MAY 10 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MDT MONDAY... * LOCATION...EL PASO COUNTY * TEMPERATURE...OVERNIGHT MINIMUMS WILL BE IN THE MID 20S TO NEAR 30 DEGREES ACROSS EL PASO COUNTY. * IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER SYSTEMS SHOULD ALSO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
619 WWUS75 KPUB 110535 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1135 PM MDT SUN MAY 10 2015 ...FROST EXPECTED ACROSS EL PASO COUNTY TONIGHT... .AN UNSEASONABLY COLD AIRMASS IS GOING TO REMAIN ACROSS EL PASO COUNTY TONIGHT...LEFT BEHIND BY THE WINTER STORM THAT MOVED OVER THE REGION. TEMPERATURES ACROSS EL PASO COUNTY ARE EXPECTED TO DROP JUST BELOW THE FREEZING MARK. TENDER VEGETATION IS GOING TO BE SUSCEPTIBLE TO DAMAGE THIS EVENING. COZ084-085-111345- /O.CON.KPUB.FR.Y.0001.000000T0000Z-150511T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 1135 PM MDT SUN MAY 10 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT MONDAY... * LOCATION...EL PASO COUNTY * TEMPERATURE...OVERNIGHT MINIMUMS WILL BE IN THE MID 20S TO NEAR 30 DEGREES ACROSS EL PASO COUNTY. * IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER SYSTEMS SHOULD ALSO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
992 WWUS75 KPUB 110955 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 355 AM MDT MON MAY 11 2015 ...FROST POSSIBLE ACROSS EL PASO COUNTY EARLY THIS MORNING... .AN UNSEASONABLY COLD AIRMASS LEFT BEHIND BY THE WINTER STORM THAT MOVED ACROSS THE REGION WILL ALLOW FOR TEMPERATURES ACROSS EL PASO COUNTY TO DROP TO AT OR BELOW THE FREEZING THIS MORNING. COZ084-085-111500- /O.CON.KPUB.FR.Y.0001.000000T0000Z-150511T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 355 AM MDT MON MAY 11 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... * LOCATION...EL PASO COUNTY * TEMPERATURE...LOW TEMPERATURES WILL BE IN THE MID 20S TO LOWER 30S ACROSS EL PASO COUNTY. * IMPACT...SUB-FREEZING TEMPERATURES WILL DAMAGE TENDER VEGETATION AND SENSITIVE OUTDOOR PLANTS. HOSES AND SPRINKLER SYSTEMS SHOULD ALSO BE PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
315 WWUS75 KPUB 111440 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 840 AM MDT MON MAY 11 2015 COZ084-085-111545- /O.EXP.KPUB.FR.Y.0001.000000T0000Z-150511T1500Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 840 AM MDT MON MAY 11 2015 ...FROST ADVISORY WILL EXPIRE AT 9 AM MDT THIS MORNING... TEMPERATURES WILL CONTINUE TO WARM THROUGH THE MORNING...AND THE THREAT OF FROST HAS ENDED. MAXIMUM TEMPERATURES THIS AFTERNOON ACROSS EL PASO COUNTY ARE EXPECTED TO BE IN THE UPPER 40S TO MID 50S. $$ MOORE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at May 10, 11:32 AM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 10, 11:32 AM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1132 AM MDT SUN MAY 10 2015 .UPDATE... ISSUED AT 1004 AM MDT SUN MAY 10 2015 QUICK UPDATE FOR ISSUANCE OF A WINTER WX ADVISORY FOR SNOW FOR THE HIGHEST ELEVATIONS OF THE E MTS...INCLUDING PIKE PEAK...THE SANGRES AND THE WETS. TOTALS SNOW ACC OF 5 TO 9 INCHES WILL BE POSSIBLE BY EARLY TOMORROW MORNING. ALSO BROUGHT IN LATEST OBS DATA. MOORE UPDATE ISSUED AT 604 AM MDT SUN MAY 10 2015 UPDATED FOR CANCELLATION AND EXPIRATION OF WARNING AND ADVISORIES. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 451 AM MDT SUN MAY 10 2015 SATELLITE IMAGES THIS MORNING SHOWING THE UPR LOW OVR THE FAR SW CORNER OF NE...WITH PCPN DECREASING OVR THE FORECAST AREA. THE UPR LOW IS FORECAST TO CONTINUE MOVING NORTHEASTWARD THRU THE DAY. AFTER SOME LIGHT MORNING PCPN IN A FEW AREAS...IT LOOKS LIKE MOST OR ALL OF THE SERN PLAINS WL BE DRY TODAY. OVR THE MTNS AND HIGH VALLEYS...SHOWERS ARE EXPECTED TO DEVELOP AGAIN...ALONG WITH THE POSSIBILITY OF A FEW TSTMS. SOME SNOW ACCUMULATIONS OVR THE HYR AREAS CAN BE EXPECTED. HIGH TEMPS TODAY WL BE COLDER THAN AVERAGE BY ABOUT 20 DEGREES OVR THE SERN PLAINS AND AROUND 10 DEGREES IN THE SAN LUIS VALLEY. THIS EVENING AND OVERNIGHT...A SHORTWAVE TROF ON THE BACK SIDE OF THAT UPR LOW...IS FORECAST OT MOVE ACRS THE FORECAST AREA. THIS WL ENHANCE PCPN CHANCES OVERNIGHT AND SPREAD PCPN OVR SOME OF THE SOUTHEAST CO PLAINS. AS TEMPS COOL TONIGHT SNOW LEVELS WILL LOWER AND WITH OVERNIGHT LOWS EXPECTED TO BE IN THE LOWER 30S AND COOLER...ANYWHERE THAT HAS PCPN WL SEE SOME SNOW. THE MOUNTAINS WL CONTINUE TO SEE SOME ACCUMULATING SNOW. BY LATE NIGHT AS THE DISTURBANCE MOVE EASTWARD...PCPN SHOULD DECREASE OR END FROM WEST TO EAST OVR THE MOUNTAIN AREAS...BUT LOCATIONS FROM THE PIKES PEAK REGION AND ACRS MUCH OF THE SERN PLAINS WL SEE SNOW CHANCE THRU THE NIGHT. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 451 AM MDT SUN MAY 10 2015 MONDAY-MONDAY NIGHT...NORTHWEST FLOW ALOFT ACROSS THE AREA EARLY MONDAY MODERATES AND BECOMES MORE WESTERLY THROUGH MONDAY NIGHT AS A SECONDARY SHORT WAVE EMBEDDED WITHIN THE FLOW TRANSLATES ACROSS THE FAR SOUTHEAST PLAINS EARLY MONDAY MORNING AND INTO THE SOUTHERN HIGH PLAINS MONDAY AFTERNOON...WITH A TRANSITORY UPPER RIDGE BUILDING INTO THE ROCKIES THROUGH MONDAY NIGHT. THERE COULD BE A FEW SHOWERS EXITING THE FAR SE PLAINS EARLY MONDAY MORNING...THOUGH WILL KEEP POPS CONFINED TO MAINLY THE CENTRAL MTS WITH THE NORTHWEST FLOW ALOFT. LATEST MODELS INDICATING WARMING ALOFT TO KEEP CONVECTION AT BAY MONDAY AFTERNOON...THOUGH AGAIN WILL KEEP SLIGHT POPS CONFINED TO THE HIGHER MOUNTAIN PEAKS FOR THE LATE AFTERNOON HOURS...WITH ANY CONVECTION THAT DOES DEVELOP QUICKLY DIMINISHING AFTER SUNSET. WITH THE WARMING ALOFT AND MORE SUNSHINE...SHOULD SEE HIGHS WARM SOME 5-10F OVER SUNDAY...THOUGH STILL BELOW SEASONAL AVERAGES. TUESDAY-FRIDAY...FLOW ALOFT PROGGED TO BECOME MORE SOUTH TO SOUTHWEST AS UPPER RIDGE SLIDES EAST AND SEVERAL SHORT WAVES MOVING ACROSS THE DESERT SW THROUGH THE ROCKIES AND INTO THE GREAT PLAINS. MODELS DIFFER ON STRENGTH AND TIMING OF SAID WAVES...THOUGH WILL SEE INCREASING AVAILABLE MOISTURE AND A UPTICK IN CONVECTION AREAWIDE. BEST COVERAGE OF STORMS TO REMAIN ACROSS THE HIGHER TERRAIN THOUGH COULD SEE A FEW STRONGER STORMS ACROSS THE FAR SE PLAINS WITH POSSIBLE CONVERGENCE ALONG DEVELOPING DRYLINE...ESPECIALLY WEDNESDAY AND AGAIN ON FRIDAY...AS WAVES MOVE ACROSS THE AREA. TEMPERATURES LOOK TO WARM BACK TO AROUND SEASONAL AVERAGES THROUGH THE PERIOD. SATURDAY-SUNDAY...LATEST MODELS CONTINUE TO INDICATE A CLOSED UPPER LOW DEVELOPING ACROSS THE GREAT BASIN LATE FRIDAY...WHICH LOOKS TO LIFT ACROSS THE NORTHWESTERN COLORADO AND THE NORTHERN ROCKIES THROUGH NEXT WEEKEND. THIS WOULD LIKELY KEEP MUCH OF SOUTHERN COLORADO...WARM...DRY AND BREEZY IN MODERATE TO STRONG SOUTHWEST FLOW ALOFT...THOUGH THE TRACK OF THIS SYSTEM THIS FAR OUT REMAINS UNCERTAIN...WITH THE ENSEMBLE DATA GENERALLY NOISY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1124 AM MDT SUN MAY 10 2015 AS THE UPPER LOW SYSTEM CONTINUES TO PULL AWAY TO THE NE...GENERALLY VFR CONDITIONS ARE EXPECTED FOR MUCH OF THE AREA OVER THE NEXT 24 HRS THOUGH SNOW IS FORECAST TO REDEVELOP OVER THE HIGHER ELEVATIONS CREATING IFR TO LIFR CONDITIONS OVER THE MT PASSES. FOR THE THREE MAIN TAF SITES...KALS SHOULD REMAIN VFR OVER THE NEXT 24 HRS. KCOS AND KPUB WILL CONTINUE BEING VFR UNTIL 01-02Z...THEN MVFR TO AT TIMES IFR WITH A RAIN/SNOW MIX ROLLING OFF THE MTS THROUGH 12Z TOMORROW MORNING. MOORE && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 AM MDT MONDAY FOR COZ073-075-080- 082. && UPDATE...MOORE SHORT TERM...28 LONG TERM...MW AVIATION...MOORE
Hazardous weather outlook, May 10, 12:01 PM MDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1201 PM MDT SUN MAY 10 2015 COZ058>089-093>099-111300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1201 PM MDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND HIGH VALLEYS THIS AFTERNOON AND EVENING. THE MAIN THUNDERSTORM THREAT WILL BE LIGHTNING AND WIND GUSTS AROUND 40 MPH. THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA...THE SHOWERS WILL CONTINUE OVER THE MOUNTAINS AND HIGH VALLEYS...AND WILL SPREAD TO THE EASTERN PLAINS. TOWARD MONDAY MORNING...THE SHOWERS SHOULD DECREASE FROM WEST TO EAST. AS THE TEMPERATURES COOL THIS EVENING AND TONIGHT...THE PRECIPITATION AT THE LOWER ELEVATIONS WILL ALSO TURN OVER TO SNOW. SOME LIGHT ACCUMULATIONS WILL BE POSSIBLE OVER SOME OF THE LOWER ELEVATIONS...WHILE SOME OF THE HIGHER ELEVATIONS ALONG THE CONTINENTAL DIVIDE COULD SEE A FEW INCHES OF ACCUMULATION. THE HIGHEST ELEVATIONS OF THE EASTERN MOUNTAINS ARE EXPECTED TO SEE SEVERAL INCHES OF NEW SNOW ACCUMULATION...WITH POTENTIALLY UP TO 10 INCHES OF NEW SNOW POSSIBLE BY EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN MONDAY AFTERNOON AND EARLY EVENING. FOR TUESDAY THROUGH SATURDAY...THERE WILL BE DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCES BEING IN THE AFTERNOON AND EVENING HOURS. THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND WIND GUSTS UP TO 45 MPH. SMALL HAIL MAY ALSO ACCOMPANY THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL LIKELY OVER THE MOUNTAIN AREAS THIS AFTERNOON AND TONIGHT...AND WILL BE POSSIBLE TONIGHT OVER THE LOWER ELEVATIONS. 27/13
In the hours before
Local storm report, May 10, 8:18 AM MDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
818 AM MDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
05/10/2015 M7.0 INCH EL PASO CO TRAINED SPOTTER
&&
PPLocal storm report, May 10, 8:42 AM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
842 AM MDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM SNOW 5 NNE ROSITA 38.16N 105.28W
05/10/2015 M7.0 INCH CUSTER CO TRAINED SPOTTER
&&
PPLocal storm report, May 10, 8:58 AM MDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
858 AM MDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM RAIN 3 ENE COLORADO SPRINGS 38.85N 104.78W
05/10/2015 EL PASO CO TRAINED SPOTTER
0.79 INCHES
&&
PPLocal storm report, May 10, 8:59 AM MDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
859 AM MDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
05/10/2015 EL PASO CO TRAINED SPOTTER
1.49 INCHES
&&
PPLocal storm report, May 10, 9:17 AM MDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
917 AM MDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM SNOW 1 SSW RYE 37.91N 104.94W
05/10/2015 M1.0 INCH PUEBLO CO NWS EMPLOYEE
&&
PPLocal storm report, May 10, 11:37 AM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1137 AM MDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM SNOW 1 SSW RYE 37.91N 104.94W
05/10/2015 M1.0 INCH PUEBLO CO NWS EMPLOYEE
0858 AM RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
05/10/2015 EL PASO CO TRAINED SPOTTER
1.49 INCHES
0857 AM RAIN 3 ENE COLORADO SPRINGS 38.85N 104.78W
05/10/2015 EL PASO CO TRAINED SPOTTER
0.79 INCHES
0841 AM SNOW 5 NNE ROSITA 38.16N 105.28W
05/10/2015 M7.0 INCH CUSTER CO TRAINED SPOTTER
0818 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
05/10/2015 M7.0 INCH EL PASO CO TRAINED SPOTTER
0735 AM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
05/10/2015 M4.4 INCH FREMONT CO TRAINED SPOTTER
STORM TOTAL. 0.63 INCHES H2O.
0731 AM SNOW 2 WSW ROSITA 38.09N 105.36W
05/10/2015 M7.5 INCH CUSTER CO TRAINED SPOTTER
0727 AM SNOW 4 N FLORISSANT 39.00N 105.30W
05/10/2015 M8.0 INCH TELLER CO TRAINED SPOTTER
0.92 INCHES OF LIQUID
0716 AM SNOW 3 S CRESTONE 37.95N 105.69W
05/10/2015 M10.2 INCH SAGUACHE CO TRAINED SPOTTER
0648 AM SNOW 3 N PUEBLO RESERVOIR 38.30N 104.75W
05/10/2015 M1.0 INCH PUEBLO CO NWS EMPLOYEE
0619 AM SNOW 3 N PUEBLO RESERVOIR 38.30N 104.75W
05/10/2015 M2.0 INCH PUEBLO CO NWS EMPLOYEE
0.21 LIQUID EQUIVALENT . STORM TOTAL 1.47 INCHES
LIQUID.
0345 AM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
05/10/2015 M9.0 INCH TELLER CO TRAINED SPOTTER
STORM TOTAL.
0215 AM SNOW 1 SSE CRESTONE 37.98N 105.69W
05/10/2015 M17.7 INCH SAGUACHE CO TRAINED SPOTTER
0120 AM SNOW 1 SE CRESTONE 37.98N 105.68W
05/10/2015 M15.9 INCH SAGUACHE CO CO-OP OBSERVER
3.4 INCHES IN LAST HOUR. STILL MODERATELY SNOWING.
0959 PM RAIN 4 NW PETERSON AFB 38.88N 104.74W
05/09/2015 EL PASO CO TRAINED SPOTTER
1.77 INCHES
0951 PM SNOW 6 E MONUMENT 39.10N 104.76W
05/09/2015 M8.0 INCH EL PASO CO TRAINED SPOTTER
0949 PM SNOW 2 ENE MONUMENT 39.11N 104.84W
05/09/2015 M6.0 INCH EL PASO CO TRAINED SPOTTER
0915 PM SNOW 1 SE CRESTONE 37.98N 105.68W
05/09/2015 M6.0 INCH SAGUACHE CO CO-OP OBSERVER
0914 PM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
05/09/2015 M8.0 INCH TELLER CO TRAINED SPOTTER
0912 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
05/09/2015 M6.0 INCH EL PASO CO TRAINED SPOTTER
0830 PM SNOW 6 NE PEYTON 39.09N 104.40W
05/09/2015 M3.0 INCH EL PASO CO PUBLIC
0744 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
05/09/2015 M3.0 INCH EL PASO CO TRAINED SPOTTER
0734 PM SNOW 2 ENE MONUMENT 39.11N 104.84W
05/09/2015 M4.0 INCH EL PASO CO TRAINED SPOTTER
0726 PM SNOW 4 N FLORISSANT 39.00N 105.30W
05/09/2015 M5.5 INCH TELLER CO TRAINED SPOTTER
0710 PM SNOW WOODLAND PARK 39.00N 105.05W
05/09/2015 M7.0 INCH TELLER CO TRAINED SPOTTER
SNOWING HARD.
0657 PM SNOW 2 WSW ROSITA 38.09N 105.36W
05/09/2015 M3.3 INCH CUSTER CO TRAINED SPOTTER
0525 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
05/09/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0510 PM RAIN 4 SSE AIR FORCE ACADEMY 38.93N 104.83W
05/09/2015 EL PASO CO TRAINED SPOTTER
2.91 RAIN IN PAST 24 HOURS.
0506 PM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
05/09/2015 M4.0 INCH TELLER CO TRAINED SPOTTER
0500 PM SNOW 1 SSE CRESTONE 37.98N 105.69W
05/09/2015 M2.0 INCH SAGUACHE CO TRAINED SPOTTER
0440 PM SNOW 6 E MONUMENT 39.10N 104.76W
05/09/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0427 PM TORNADO 6 SE EADS 38.43N 102.69W
05/09/2015 KIOWA CO STORM CHASER
0425 PM HAIL 3 ESE EADS 38.46N 102.73W
05/09/2015 M1.25 INCH KIOWA CO TRAINED SPOTTER
MOSTLY QUARTER ... SOME HALF DOLLAR SIZED HAIL.
0356 PM HAIL 6 S ELLICOTT 38.75N 104.39W
05/09/2015 M1.25 INCH EL PASO CO STORM CHASER
0348 PM HAIL 8 SE SCHRIEVER AFB 38.72N 104.41W
05/09/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
0341 PM TORNADO 10 WSW TRUCKTON 38.67N 104.35W
05/09/2015 EL PASO CO STORM CHASER
TORNADO CONFIRMED ON THE GROUND.
0341 PM HAIL 14 SSE SCHRIEVER AFB 38.61N 104.41W
05/09/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
0336 PM HAIL SWINK 38.02N 103.62W
05/09/2015 M1.00 INCH OTERO CO TRAINED SPOTTER
0313 PM HAIL JOHN MARTIN RESERVOIR 38.07N 103.03W
05/09/2015 M0.75 INCH BENT CO TRAINED SPOTTER
0240 PM HAIL 3 NE BLENDE 38.27N 104.49W
05/09/2015 M2.50 INCH PUEBLO CO PUBLIC
0238 PM HAIL 3 NNE BLENDE 38.28N 104.52W
05/09/2015 M1.75 INCH PUEBLO CO TRAINED SPOTTER
0210 PM HAIL PUEBLO WEST 38.35N 104.72W
05/09/2015 M0.75 INCH PUEBLO CO AMATEUR RADIO
0210 PM HAIL 3 NNE BLENDE 38.28N 104.52W
05/09/2015 M1.50 INCH PUEBLO CO TRAINED SPOTTER
0207 PM HAIL 4 S AIR FORCE ACADEMY 38.93N 104.85W
05/09/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
0204 PM HAIL 3 NNE BLENDE 38.28N 104.52W
05/09/2015 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0142 PM HAIL 7 E COLORADO CITY 37.95N 104.72W
05/09/2015 M0.75 INCH PUEBLO CO TRAINED SPOTTER
0142 PM HAIL 11 SSW AVONDALE 38.09N 104.45W
05/09/2015 M1.25 INCH PUEBLO CO TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED.
0131 PM HAIL 8 SSE BLENDE 38.14N 104.46W
05/09/2015 M0.88 INCH PUEBLO CO TRAINED SPOTTER
0128 PM HAIL 4 SE COLORADO CITY 37.91N 104.79W
05/09/2015 M0.88 INCH PUEBLO CO TRAINED SPOTTER
1107 AM RAIN 1 SE FOWLER 38.12N 104.01W
05/09/2015 OTERO CO PUBLIC
0.83 INCHES SO FAR TODAY
0935 AM RAIN 3 ENE MANITOU SPRINGS 38.88N 104.86W
05/09/2015 EL PASO CO TRAINED SPOTTER
0.11 INCHES FROM 8 TO 9AM
0924 AM RAIN 3 ENE COLORADO SPRINGS 38.85N 104.78W
05/09/2015 EL PASO CO STORM CHASER
1.78
0850 AM RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
05/09/2015 EL PASO CO TRAINED SPOTTER
2.28 INCHES
0844 AM RAIN 1 NE LA JUNTA 37.99N 103.53W
05/09/2015 OTERO CO TRAINED SPOTTER
1.77 INCHES
0755 AM RAIN 2 ENE MANITOU SPRINGS 38.88N 104.87W
05/09/2015 EL PASO CO USGS
1.81 INCHES IN PAST 4 HOURS. CAMP CREEK NEAR GOD.
0753 AM RAIN 2 NW PETERSON AFB 38.85N 104.73W
05/09/2015 EL PASO CO TRAINED SPOTTER
2.05 INCHES
0739 AM RAIN 3 ENE MANITOU SPRINGS 38.88N 104.86W
05/09/2015 EL PASO CO TRAINED SPOTTER
1.65 INCHES
0720 AM RAIN 4 SSW AIR FORCE ACADEMY 38.92N 104.88W
05/09/2015 EL PASO CO USGS
1.1 INCHES IN PAST 4 HOURS. DOUGLAS CREEK ABOVE FLYING
W
0704 AM RAIN 4 SSE AIR FORCE ACADEMY 38.93N 104.83W
05/09/2015 EL PASO CO TRAINED SPOTTER
1.56 INCHES SINCE MIDNIGHT
0640 AM RAIN 3 WSW COLORADO SPRINGS 38.82N 104.86W
05/09/2015 EL PASO CO NWS EMPLOYEE
2.64 INCHES
0632 AM RAIN 4 W ELLICOTT 38.84N 104.46W
05/09/2015 EL PASO CO TRAINED SPOTTER
2.35 INCHES
0621 AM RAIN 3 N PUEBLO RESERVOIR 38.30N 104.75W
05/09/2015 PUEBLO CO NWS EMPLOYEE
0.84 INCHES
0603 AM RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
05/09/2015 EL PASO CO TRAINED SPOTTER
2.3 INCHES - 22HR TOTAL
0531 AM FLASH FLOOD COLORADO SPRINGS 38.83N 104.82W
05/09/2015 EL PASO CO LAW ENFORCEMENT
CSPD REPORTS 6 - 8 INCHES OF STANDING WATER ON THE
INTERSTATE AT I-25 AND WOODMAN.
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:54 PM MDT | River Flood Warning | PUB | Crowley, Otero | 36 hr |
| May 10, 10:09 AM MDT | Winter Weather Advisory | PUB | Alamosa, Costilla, Custer, El Paso, Fremont, Huerfano and 4 more | 18 hr |
Nearby
Frost Advisories in Colorado, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.